# SDR REXA2016051600801

- Difficulty date: May 16, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 24,487 hours, 21,947 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Bent
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER HINGE ON CARGO DOOR STEP PLATE IS BENT ON THE INBD & OTBD EDGES.  REMOVED & INSTALLED SERVICEABLE CTR HINGE FOR CARGO DOOR STEP PLATE IAW SRM 51-40-11 & SRM 51-42-06 & APPLIED PAINT & PLACARD IAW SRM 51-25-01 & AMM 11-30-00-400-801.
